# SDR UIEA2013041400221

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Detector
- Part number: 111975
- Part serial: 0340
- Condition: Broken
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FLOW DETECTOR HAS BROKEN PROBE TIP.  R & R LOW FLOW DETECTOR (TS163) OPS CHECKED GOOD.
